Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.
One possible side effect of taking the HGH injections is the patient's pituitary gland becoming lazy . The injections provide the body with a full dose of human growth hormone so the pituitary gland will not need to release its own real HGH. For this reason it can be hard to get off the injections because if they are stopped abruptly the person may experience a "rebound effect" in which he loses the benefits he had gained and maybe more. This is the result of the body being left without enough growth hormone, since the pituitary gland will have become lazy.
I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.